Posted by: Polly | 2011-12-01

Androcur for the treatment of acne

Hi Doctor

I''ve always had problems with acne and was on Roaccutane for years - while I was on it all was peachy but when I''m off it my skin is bad. Over the last 5 years however my skin has been fine - I breakout during my period but this seems normal. My problem now however is that I''m getting pimples on my chest and back - something that has never happened before. My dermatologist prescribed Androcur as she thinks its hormonal acne. I''m just nervous about the side effects - is this cause for concern or will it be ok?


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Do not be concerned about side effects. Hopefully you will have no reaction to the medication, other than clearing of your acne. If you experience any side effects, you should inform your dermatologist as soon as possible.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.